University of Oulu

Huilaja, L. , Lindgren, O. , Soronen, M. , Siitonen, T. and Tasanen, K. (2018), A slowly developed severe cutaneous adverse reaction to idelalisib. J Eur Acad Dermatol Venereol, 32: e192-e193. doi:10.1111/jdv.14700

A slowly developed severe cutaneous adverse reaction to idelalisib

Saved in:
Author: Huilaja, L.1,2; Lindgren, O.3,4; Soronen, M.1,2;
Organizations: 1PEDEGO Research Unit, University of Oulu, Aapistie 5A, 90220, Oulu, Finland
2Department of Dermatology and Medical Research Center Oulu, Oulu University Hospital, Aapistie 5A, 90220, Oulu, Finland
3Cancer Research and Translational Medicine Research Unit, University of Oulu, Aapistie 5A, 90220, Oulu, Finland
4Department of Pathology, Oulu University Hospital, Aapistie 5B, 90220, Oulu, Finland
5Department of Medicine, Oulu University Hospital, Kajaanintie 50, 90220, Oulu, Finland
Format: article
Version: accepted version
Access: open
Online Access: PDF Full Text (PDF, 0.2 MB)
Persistent link: http://urn.fi/urn:nbn:fi-fe2019102835051
Language: English
Published: John Wiley & Sons, 2018
Publish Date: 2019-10-28
Series: Journal of the European Academy of Dermatology and Venereology
ISSN: 0926-9959
ISSN-E: 1468-3083
ISSN-L: 0926-9959
Volume: 32
Issue: 5
Pages: E192 - E193
DOI: 10.1111/jdv.14700
OADOI: https://oadoi.org/10.1111/jdv.14700
Type of Publication: A1 Journal article – refereed
Field of Science: 3121 General medicine, internal medicine and other clinical medicine
Subjects:
Copyright information: © 2017 European Academy of Dermatology and Venereology. This is the peer reviewed version of the following article: Huilaja, L. , Lindgren, O. , Soronen, M. , Siitonen, T. and Tasanen, K. (2018), A slowly developed severe cutaneous adverse reaction to idelalisib. J Eur Acad Dermatol Venereol, 32: e192-e193. doi:10.1111/jdv.14700, which has been published in final form at https://doi.org/10.1111/jdv.14700. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.